Synchronization of a delayed complex dynamical network with free coupling matrix

Lee, Tae H., Park, Ju H., Jung, H. Y., Lee, S. M. and Kwon, O. M. 2012, Synchronization of a delayed complex dynamical network with free coupling matrix, Nonlinear dynamics, vol. 69, no. 3, pp. 1081-1090, doi: 10.1007/s11071-012-0328-z.

Attached Files
Name Description MIMEType Size Downloads

Title Synchronization of a delayed complex dynamical network with free coupling matrix
Author(s) Lee, Tae H.ORCID iD for Lee, Tae H. orcid.org/0000-0003-3953-6913
Park, Ju H.
Jung, H. Y.
Lee, S. M.
Kwon, O. M.
Journal name Nonlinear dynamics
Volume number 69
Issue number 3
Start page 1081
End page 1090
Total pages 10
Publisher Springer Science+Business Media B.V
Place of publication Dordrecht, The Netherlands
Publication date 2012-08
ISSN 0924-090X
1573-269X
Keyword(s) Complex dynamical network
Synchronization
Free coupling matrix
Time delay
Adaptive control
Language eng
DOI 10.1007/s11071-012-0328-z
Field of Research 099999 Engineering not elsewhere classified
01 Mathematical Sciences
09 Engineering
Socio Economic Objective 970110 Expanding Knowledge in Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Springer Science+Business Media B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096411

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 43 times in TR Web of Science
Scopus Citation Count Cited 42 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 52 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 16 May 2017, 15:42:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.